Pacific Journal of Mathematics

Explicit PL self-knottings and the structure of PL homotopy complex projective spaces.

Douglas Meadows

Article information

Source
Pacific J. Math., Volume 107, Number 1 (1983), 189-204.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102720747

Mathematical Reviews number (MathSciNet)
MR701816

Zentralblatt MATH identifier
0521.57017

Subjects
Primary: 57Q25: Comparison of PL-structures: classification, Hauptvermutung

Citation

Meadows, Douglas. Explicit PL self-knottings and the structure of PL homotopy complex projective spaces. Pacific J. Math. 107 (1983), no. 1, 189--204. https://projecteuclid.org/euclid.pjm/1102720747


Export citation

References

  • [I] Y. S. Akbulut, Algebraic Equations for a Class of P. L. Manifolds, Ph.D. Thesis, Berkeley,1974.
  • [2] Y. S. Akbulut, andH. C. King, Real algebraic variety structures on PL manifolds, Bull. Amer. Math. Soc, 83(1977), 281-282.
  • [3] W.Browder, Manifolds with m = Z, Bull. Amer. Math. Soc., 72(1966), 238-244.
  • [4] W.Browder,Surgery onSimply-Connected Manifolds, Springer-Verlag, New York,1972.
  • [5] G.Brumfiel, I. Madsen, andR. J. Milgram, PL characteristic classes andcobordism, Annals of Math.,97(1973), 82-159.
  • [6] A. Haefliger, Plongemonts differentiables de arietes dans arietes, Comm. Math. Helv., 36(1961), 47-82.
  • [7] A. Haefliger and C. T. C. Wall, Piecewise linear bundles in the stable range, Topology, 4 (1965), 209-214.
  • [8] M.W. Hirsch andB. Mazur, Smoothings of Piecewise Linear Manifolds, Princeton, 1974.
  • [9] F.Hirzebruch, Singularities andExotic Spheres, Seminar Bourbaki No. 314, 1966.
  • [10] M.Kato, A concordance classification of PL homeomorphisms of Sp X Sq, Topology, 8(1969), 371-383.
  • [II] M. Kervaire and J. Milnor, Groups of homotopy spheres I, Annals of Math., 77 (1963), 504-537.
  • [12] S.Lang, Introduction toDifferentiable Manifolds, Interscience,New York,1962.
  • [13] R. Lashof and M. Rothenberg, Microbundles and Smoothing, Topology, 3(1965), 357-388.
  • [14] I. Madsen and R. J. Milgram, The oriented opological and PL cobordism rings, Bull. Amer. Math. Soc, 80 (1974),855-860.
  • [15] I. Madsen and R. J. Milgram, The Classifying Spaces for Surgery and Cobordism of Manifolds, Princeton University Press, Princton New Jersey, 1979.
  • [16] D. Meadows,Some groups of PL self-knotting, Houston J. Math., (to appear).
  • [17] J. Milnor, Singular Points of Complex Hypersurfaces, Princeton University Press, Princeton, New Jersey, 1968.
  • [18] J. Milnor and J. D. Stasheff, Characteristic Classes, Princeton University Press, Princeton, New Jersey, 1974.
  • [19] J. Munkres, Elementary Differential Topology, Princeton, 1966.
  • [20] C. P. Rourke and B. J. Sanderson, Block bundles I, II, and III, Ann. of Math., 87 (1968), 1-28, 256-278,431-483.
  • [21] C. P. Rourke and B. J. Sanderson, Introduction to Piecewise-Linear Topology, Springer-Verlag,New York, 1972.
  • [22] S. Smale, Differentiable and combinatorial structures on manifolds, Ann. of Math., 74 (1961), 498-502.
  • [23] D. Sullivan, Triangulating and smoothing homotopy equivalences, mimeographed notes, Princeton University.
  • [24] C. T. C. Wall, Surgery on Compact Manifolds, AcademicPress,New York, 1970.
  • [25] G. W. Whitehead,Homotopy Theory, M.I.T. Press,Cambridge, Massachusetts, 1966.
  • [26] R. E. Williamson Jr., Cobordism of combinatorial manifolds, Ann. of Math., 83 (1966), 1-133.
  • [27] H. Winkelnkemper, Manifolds as open books, Bull. Amer. Math. Soc, 79 (1973), 45-51.
  • [28] E.-C.Zeeman, Seminar on combinatorial topology, I.H.E.S., 1963.